# SDR MASA20201230162

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BOARD SUPPORT ANGLE CORRODED.  R & R FS 280 FLOOR SUPPORT ANGLE PN-CC670-34256-3, IAW SRM-51-42-06-001-001-A01 & 51-42-21-001-001-A01.
